MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG609126A
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Full thickness burns on anterior neck and mandible.
 
Additional Manufacturer Narrative
Full thickness burns on a female patient treated with morpheus8.Investigation is ongoing.
 
Additional Manufacturer Narrative
Full thickness burns on a female patient treated with morpheus8.Investigation is ongoing.30-oct-2024: follow up report is submitted with investigation results.The device was inspected and no issues related to the reported burns were identified.The investigation attributed the root cause to user errors: the provider utilized extremely aggressive treatment settings not congruent with the ifu: extremely high energy levels at various depths, multiple stackings/pulses on the same spot, and using a tip not suitable for the treatment area.Per latest photos provided to inmode, the patient has trivial barely visible scars.The clinic has been retrained.
 
Event or Problem Description
Full thickness burns on anterior neck and mandible.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key20246481
Report Number3010511300-2024-00632
Device Sequence Number20655879
Product Code GEI
UDI-Device Identifier07290016633672
UDI-Public07290016633672
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K200947
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Inspection,Other,Patient Monitoring
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberAG609126A
Device Catalogue NumberAG609126A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2024
Supplement Date Received by Manufacturer08/24/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite